Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary

Volume 9, Issue 3, 2007

A nonlinear elliptic equation with singular potential and applications to nonlinear field equations
Marino Badiale, Vieri Benci and Sergio Rolando
pp. 355–381
Abstract | Full-Text PDF (233 KB)

Vortex collisions and energy-dissipation rates in the Ginzburg–Landau heat flow. Part II: The dynamics
Sylvia Serfaty
pp. 383–426
Abstract | Full-Text PDF (348 KB)

On the controllability of the 1-D isentropic Euler equation
Olivier Glass
pp. 427–486
Abstract | Full-Text PDF (426 KB)

Enveloping algebras of Slodowy slices and the Joseph ideal
Alexander Premet
pp. 487–543
Abstract | Full-Text PDF (432 KB)

Sum-product theorems and incidence geometry
Mei-Chu Chang and Jozsef Solymosi
pp. 545–560
Abstract | Full-Text PDF (121 KB)

Comparison results for Hessian equations via symmetrization
Barbara Brandolini and Cristina Trombetti
pp. 561–575
Abstract | Full-Text PDF (145 KB)

Localization for Schrödinger operators with Poisson random potential
François Germinet, Peter D. Hislop and Abel Klein
pp. 577–607
Abstract | Full-Text PDF (299 KB)

On the geometry of binary symmetric models of phylogenetic trees
Weronika Buczynska and Jaroslaw A. Wisniewski
pp. 609–635
Abstract | Full-Text PDF (226 KB)